... almost from 4 month ago and my doctor order until 8 months I must use ,but gastrointestinal side effects are very seen,bloating,stomachpain,pain in joints,back pain,and I use RANITIDIN but stomach pain and bloating is hard and acute ,what can i do?
I am 51 year,I take plavix (75mg),and aspirin(81mg),atorvastatin (10mg) daily after stent placement?
Question posted by mehrban20 on 1 Nov 2013
Last updated on 24 February 2015 by Juan Carlo
I agree that it can cause gastrointestinal side effects and does produce ,bloating, stomach pain and feels like acute colon reactive.
I also am 51 male and had 3 stents from a heart attack. I take Plavix (75mg), pravastatin (80mg) and baby aspirin. Mine is tricky because I already have Irritable bowel syndrome, but have noticed more nauseu. The Statins WILL cause nauseu and weakness. Worth trying different ones to find one that agrees more with you. Been drinking whole fruit smoothies I make and add ginger, that has really helped my nauseu. One more thing that you can get over the counter at some pharmarcies, is Meclizine. It is for inner ear, BUT also dirt cheap and very helpful with stomach problems as it's used for motion sickness.
You have two problems, one is that of the joints and that is your statin drug see if your doctor will take you off the statins and put you on something different. The stomach pain is the plavix and please don't take the gas-x it can stop the plavix and aspirin from working. There are other anti-platelet medications you can be put on that won't hurt your stomach. I have been taking plavix and aspirin for nearly three years but your doctor can tell you the best thing to do for your stomach pain. Maybe if you take your plavix and then wait a couple of hours before taking the aspirin will help. Ranitidin is one of the named drugs that will stop the plavix from working. Did your doctor tell you to take this medication?
It is probably because of the statin you are taking. I would be certain to discuss with doctor and possibly switch to a different statin for your cholesterol.
Have you tried something like mylanta or a gas med like gas-x?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.